| Catalog Number |
MM-410360 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
06/02/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "rupture" and "implant removal from textured to smooth due to the concerns of the product" confirmed with ct scan.This record is for the right side.The device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported right side "rupture" and "implant removal from textured to smooth due to the concerns of the product" confirmed with ct scan.The device has been explanted and replaced.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, h6.
Additional Manufacturer Narrative
Device evaluation: based on the product analysis performed, the assessments of the complaint codes are: ¿ rupture: not observed.¿ anxiety - product/ procedure: unable to observe as it is not related to the manufacturing process.As per the investigation procedure, creases and deformation were observed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.
Event or Problem Description
Healthcare professional reported "rupture" and "implant removal from textured to smooth due to the concerns of the product" confirmed with ct scan.This record is for the right side.The device was explanted and replaced.Device returned.